# SDR SWIA202409160621

- Difficulty date: June 21, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Grooved
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT INBOARD SEAT TRACK IS GROOVED     (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED CO-PILOT INBD SEAT TRACK REF CRJ900 SRM 51-42-21-001-001-A01. DWG CC670-40010 REV B. COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUATION CARD FOR DETAILS
